ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2007 , Volume 19 , Issue 3

Special Issue on
Geometric Mechanics

Select all articles

Export/Reference:

Preface
Adrian Constantin and Boris Kolev
2007, 19(3): i-ii doi: 10.3934/dcds.2007.19.3i +[Abstract](622) +[PDF](38.7KB)
Solitons from the Lagrangian perspective
Adrian Constantin
2007, 19(3): 469-481 doi: 10.3934/dcds.2007.19.469 +[Abstract](860) +[PDF](178.2KB)
Deep-water waves with vorticity: symmetry and rotational behaviour
Mats Ehrnström
2007, 19(3): 483-491 doi: 10.3934/dcds.2007.19.483 +[Abstract](653) +[PDF](153.8KB)
Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation
Joachim Escher, Olaf Lechtenfeld and Zhaoyang Yin
2007, 19(3): 493-513 doi: 10.3934/dcds.2007.19.493 +[Abstract](2285) +[PDF](233.8KB)
On unique continuation for the modified Euler-Poisson equations
A. Alexandrou Himonas, Gerard Misiołek and Feride Tiǧlay
2007, 19(3): 515-529 doi: 10.3934/dcds.2007.19.515 +[Abstract](960) +[PDF](203.4KB)
Variational derivation of the Camassa-Holm shallow water equation with non-zero vorticity
Delia Ionescu-Kruse
2007, 19(3): 531-543 doi: 10.3934/dcds.2007.19.531 +[Abstract](862) +[PDF](186.0KB)
Conformal and Geometric Properties of the Camassa-Holm Hierarchy
Rossen I. Ivanov
2007, 19(3): 545-554 doi: 10.3934/dcds.2007.19.545 +[Abstract](906) +[PDF](165.2KB)
Poisson brackets in Hydrodynamics
Boris Kolev
2007, 19(3): 555-574 doi: 10.3934/dcds.2007.19.555 +[Abstract](750) +[PDF](251.4KB)
Global conservative solutions of the Dullin-Gottwald-Holm equation
Octavian G. Mustafa
2007, 19(3): 575-594 doi: 10.3934/dcds.2007.19.575 +[Abstract](737) +[PDF](222.2KB)
On Geometric Mechanics
Jean-Marie Souriau
2007, 19(3): 595-607 doi: 10.3934/dcds.2007.19.595 +[Abstract](862) +[PDF](183.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]